Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

C: Mathematical and Quantitative Methods

Journal of Economic Literature
Vol. 42, No. 2 (Jun., 2004), pp. 566-568
Stable URL: http://www.jstor.org/stable/3217227
Page Count: 3
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
C: Mathematical and Quantitative Methods
Preview not available

Page Thumbnails

  • Thumbnail: Page 
566
    566
  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568